Universidad Complutense de Madrid
E-Prints Complutense

Arnold’s conjecture and symplectic reduction

Impacto

Downloads

Downloads per month over past year

Ibort, A. and Martínez Ontalba, Celia (1996) Arnold’s conjecture and symplectic reduction. Journal of geometry and physics, 18 (1). pp. 25-37. ISSN 0393-0440

[img] PDF
Restringido a Repository staff only

862kB

Official URL: http://www.sciencedirect.com/science/article/pii/0393044096895386


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Fortune (1985) proved Arnold's conjecture for complex projective spaces, by exploiting the fact that CPn-1 is a symplectic quotient of C-n. In this paper, we show that Fortune's approach is universal in the sense that it is possible to translate Arnold's conjecture on any closed symplectic manifold (Q,Omega) to a critical point problem with symmetry on loops in R(2n) With its Standard symplectic structure.


Item Type:Article
Uncontrolled Keywords:symplectic reduction; critical points; Arnold’s conjecture
Subjects:Sciences > Mathematics > Mathematical analysis
Sciences > Mathematics > Differential equations
ID Code:16829
Deposited On:24 Oct 2012 09:19
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page